Is this Appendicitis or statin side effect?

I started doubling my dosage as my doctor suggested and 5 hours later my whole stomach felt hurt (dull) like I just ate a big bag of chips or something and then the dull pain moved to my lower right abdominal and feels like a cramp for about 14 hours. Definitely feels better than it did when it first started.

6 Answers

Relevance
  • Anonymous
    2 months ago

    You probably need a good long farting session.

  • 2 months ago

    I would say you should see the doctor to find out why it hurts.

  • 2 months ago

    I'd ask your doctor, I'd assume statin meds wouldn't have that effect, my understanding is they are generally low to zero side effects.

  • Anonymous
    2 months ago

    It could be neither. Hope you didn't play doctor too long.

  • What do you think of the answers? You can sign in to give your opinion on the answer.
  • Marc
    Lv 7
    2 months ago

    Go to the ER and get a CT scan of the abdomen

  • Anonymous
    2 months ago

    ''Appendicitis typically starts with a pain in the middle of your tummy (abdomen) that may come and go.

    Within hours, the pain travels to your lower right-hand side, where the appendix is usually located, and becomes constant and severe.

    Pressing on this area, coughing or walking may make the pain worse.

    If you have appendicitis, you may also have other symptoms, including:

    feeling sick (nausea)

    being sick

    loss of appetite

    constipation or diarrhoea

    a high temperature and a flushed face''

    https://www.nhs.uk/conditions/appendicitis/symptom...

    As your pain is improving rather than getting worse and you haven't mentioned any other symptoms I think it's safe to say that you don't have an appendicitis. 

    EDIT: You don't need a CT scan for a tummy ache.

Still have questions? Get answers by asking now.